Google Scholar: citas
Periodic solutions of a class of Duffing differential equations
Benterki, Rebiha (Université de Bordj Bou Arréridj. Département de Mathématiques (Algeria))
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Fecha: 2019
Resumen: In this work we study the existence of new periodic solutions for the well knwon class of Duffing differential equation of the form x" + cx' + a(t)x + b(t)x3 = h(t), where c is a real parameter, a(t), b(t) and h(t) are continuous T-periodic functions. Our results are proved using three different results on the averaging theory of first order.
Nota: Número d'acord de subvenció MINECO/MTM2016-77278-P
Nota: Número d'acord de subvenció MINECO/MDM-2014-0445
Nota: Número d'acord de subvenció AGAUR/2017/SGR-1617
Nota: Número d'acord de subvenció EC/H2020/777911
Derechos: Tots els drets reservats
Lengua: Anglès
Documento: article ; recerca ; acceptedVersion
Materia: Averaging method ; Bifurcation ; Duffing differential equation ; Periodic solution ; Stability
Publicado en: Journal of Nonlinear Modeling and Analysis, Vol. 1, Issue 2 (June 2019) , p. 167-177, ISSN 2562-2854

DOI: 10.12150/jnma.2019.167


11 p, 295.2 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2020-05-29, última modificación el 2020-08-01



   Favorit i Compartir